# SDR HEEA967179

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2775A
- Make and model: Bell 206L-1
- Aircraft serial: 45297
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 206075447007
- Condition: Malfunction
- Location: Dc  Volts
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOAD METER DROPS WHEN VHF IS KEYED.
